# SDR 98FDEA00707

- Difficulty date: November 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504FE
- Make and model: Boeing 727-25
- Aircraft serial: 18274
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PASSING FLIGHT LEVEL 270, NR 2 SMOKE DETECTOR WARNING LIGHT ON.  REMOVED AND REPLACED NR 2 SMOKE DETECTOR AND SMOKE DETECTOR CONTROL MODULE.
